Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homological integral of Hopf algebras


Authors: D.-M. Lu, Q.-S. Wu and J. J. Zhang
Journal: Trans. Amer. Math. Soc. 359 (2007), 4945-4975
MSC (2000): Primary 16A62, 16W30; Secondary 16E70, 20J50
Published electronically: May 16, 2007
MathSciNet review: 2320655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The left and right homological integrals are introduced for a large class of infinite dimensional Hopf algebras. Using the homological integrals we prove a version of Maschke's theorem for infinite dimensional Hopf algebras. The generalization of Maschke's theorem and homological integrals are the keys to studying noetherian regular Hopf algebras of Gelfand-Kirillov dimension one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16A62, 16W30, 16E70, 20J50

Retrieve articles in all journals with MSC (2000): 16A62, 16W30, 16E70, 20J50


Additional Information

D.-M. Lu
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, People’s Republic of China
Email: dmlu@zju.edu.cn

Q.-S. Wu
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China
Email: qswu@fudan.edu.cn

J. J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04159-1
PII: S 0002-9947(07)04159-1
Keywords: Hopf algebra, homological integral, Gorenstein property, regularity, Gelfand-Kirillov dimension, integral order, integral quotient, PI degree
Received by editor(s): May 16, 2005
Received by editor(s) in revised form: July 11, 2005
Published electronically: May 16, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.